# SDR CALA2024123003177

- Difficulty date: December 21, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 79,222 hours, 34,270 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D531124240000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR16 UPPER DOUBLE JOGGLE HOLE #6 HAS CRACK INDICATION IN FRAM E LAYER. .328 AND INSTALLED 1ST OVERSIZED FASTENER IAW SRM FROM RPR EMBODIMENT WITH SUBSEQUANT INSP AT 6,800 FC IAW SRI 53-11-12-300-12. THIS IS A CAT B RPR REQUIRES INSP AT 6,800 FC 53-11-12-205-008 TBL 1.  REAMED HOLE #6 IN LH FR16 UPPER DBL JOGGLE FROM .312 TO .326 ACCOMPLISHED HFEC WITH NO DEFECTS NOTED. FINAL REAMED HOLE 6 TO CARRY APPROVED PER SRI 53-11-12-205-008. INSPECTION THRESHOLD TOMC-APPROVAL FROM SC1ELBYC COMMENT FROM TIME OF REPAIR EMBODIMENT IS 6,800 FLIGHT CYCLES. SUBSEQUENT INSPECTIONS AT INTERVALS OF 6,800 FLIGHT CYCLES UNTIL 60,000 FLIGHT CYCLES. THE CURRENT PTC IS 34,270.
